Call 07942547267 92% Response Rate

Send Email

Pharmaceutical Suspension

Manufacturer of a wide range of products which include aceclofenac and paracetamol suspension, amoxycillin potassium clavulanate oral suspension ip, amoxicillin and clavulanate potassium oral suspension, mefenamic acid and paracetamol suspension and paracetamol, phenylephrine caffeine & diphenhydramine tablets.
Aceclofenac And Paracetamol Suspension

Aceclofenac And Paracetamol Suspension

Get Latest Price

Product Details:
BrandParenac -P
ManufacturerAstam Healthcare Pvt Ltd
Packaging Size60 ml
Packaging TypeBottle
UsagePain and Inflammation
Also GivesThird Party Manufacturing
Country of OriginMade in India
yrup and a combination of Aceclofenac and Paracetamol Suspension which used to treat fever and inflammation in the body. This syrup is taken by children and works by stopping the toxic substances which cause inflammation.
Get Best QuoteRequest A Callback
Amoxycillin Potassium Clavulanate Oral Suspension IP

Amoxycillin Potassium Clavulanate Oral Suspension IP

Get Latest Price

Product Brochure

Product Details:
Brand NameTASCLAV DS228.5
FormOral Suspension
Also givesPCD Pharma Franchise, Third Party Manufacturing
Packaging typeBox
CompositionAmoxycillin And Potassium Clavulanate Oral Susspension IP
Country of OriginMade in India
Amoxicillin/clavulanic acid is a combination penicillin-type antibiotic used to treat a wide variety of bacterial infections. It works by stopping the growth of bacteria.This antibiotic treats only bacterial infections. It will not work for viral infections (such as common cold, flu).
Get Best QuoteRequest A Callback
Amoxicillin And Clavulanate Potassium Oral Suspension

Amoxicillin And Clavulanate Potassium Oral Suspension

Product Price: Rs 67 / BottleGet Best Price

Minimum Order Quantity: 3000 Bottle

Product Details:
Also givesThird Party Manufacturing, PCD Pharma Franchise
Manufacture ByAstam Healthcare Pvt Ltd
Shelf Life18 Month
Pack Size30ML Pett Bottle
ASTYCALV 228.5Mg Dry Syrup

Additional Information:

  • Delivery Time: 45 Days
Get Best QuoteRequest A Callback
Mefenamic Acid And Paracetamol Suspension

Mefenamic Acid And Paracetamol Suspension

Product Price: Rs 60 / BottleGet Best Price

Product Details:
Strength350 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionMefenamic 100mg Acid Paracetamol 250mg Suspension
BrandMEPARA
ManufacturerASTAM Healthcare Ltd
Usage/ApplicationTreat Pain and Reduce Fever
Also GivesPCD Pharma Franchise, Third Party Manufacturing
Mefenamic Acid+Paracetamol is used to relieve mild to moderate pain such as headache, migraine, toothache, muscle ache, backache, traumatic pain, pain due to sprain and strain and pain after surgeries
Get Best QuoteRequest A Callback
Paracetamol, Phenylephrine Caffeine & Diphenhydramine Tablets

Paracetamol, Phenylephrine Caffeine & Diphenhydramine Tablets

Get Latest Price

Product Brochure

Caffeine + Diphenhydramine + Paracetamol + Phenylephrine is a combination of four medicines: Caffeine , Diphenhydramine , Paracetamol , and Phenylephrine, which relieves common cold symptoms. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.
Get Best QuoteRequest A Callback

EXPLORE MORE CATEGORIES

Contact Us
 
Thank youYour Enquiry has been sent successfully.
© Astam Healthcare Private Limited. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.